# SDR NACA2022041900001

- Difficulty date: April 19, 2022
- Submitted: April 23, 2022
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 106,077 hours, 17,768 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU OIL COOLING FLEXIBLE DUCTS WORN/TORN, FORWARD AND AFT. REPLACED BOTH FWD AND AFT FLEXIBLE DUCTS PER AMM 49-51-01
